# SDR AALA202212289364

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 56,171 hours, 35,193 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR CAN NOT OPEN FROM OUTSIDE. FLIGHT DECK DOOR STRIKES ARE VERY STIFF. MAINTENANCE ADJUSTED FLIGHT DECK DOOR LATCH MECHANISM PER AMM 52-51-00-820 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
